Reference Type | Journal (article/letter/editorial) |
---|
Title | Nonquasilinear diffusion far from the chaotic threshold |
---|
Journal | Physical Review Letters |
---|
Authors | Cary, John R. | Author |
---|
Escande, D. F. | Author |
Verga, A. D. | Author |
Year | 1990 (December 17) | Volume | 65 |
---|
Issue | 25 |
---|
Publisher | American Physical Society (APS) |
---|
DOI | doi:10.1103/physrevlett.65.3132Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 10553693 | Long-form Identifier | mindat:1:5:10553693:4 |
---|
|
GUID | 0 |
---|
Full Reference | Cary, John R., Escande, D. F., Verga, A. D. (1990) Nonquasilinear diffusion far from the chaotic threshold. Physical Review Letters, 65 (25). 3132-3135 doi:10.1103/physrevlett.65.3132 |
---|
Plain Text | Cary, John R., Escande, D. F., Verga, A. D. (1990) Nonquasilinear diffusion far from the chaotic threshold. Physical Review Letters, 65 (25). 3132-3135 doi:10.1103/physrevlett.65.3132 |
---|
In | (1990, December) Physical Review Letters Vol. 65 (25) American Physical Society (APS) |
---|
These are possibly similar items as determined by title/reference text matching only.